# SDR USAA2015040100001

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 18,487 hours, 7,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3C EMER LIGHT LENS BROKEN.  R & R SEAT 3C EMER LIGHT IAW AMM 33-51-19 WITH GOOD OPERATIONAL CHECK.
